Note on A. Gorguis, A reliable approach to the solution of Navier-Stokes equations, Appl. Math. Lett. 25 (2012) 2015-2017 On scaling limits and Brownian interlacemen...
Rational curves on Mg and K3 surfaces Fano 5-folds with nef tangent bundles and Picard numbers greater than one On the Complexity of Hilbert Refutations for Partition
A Proof of Fejes Toth´s Conjecture on Sphere Packings with Kissing Number Twelve An axiomatic look at a windmill Bakry-Émery curvature-dimension condition and Riemannian Ricci curva...
Calculating with topological André-Quillen theory, I Homotopical properties of universal derivations and free commutative S-algebras The realizability of operations on homotopy groups conce...
Generalization of the Menger´s Theorem to Simplicial Complexes and Certain Invariants of the Underlying Topological Spaces Stable classification of 4-manifolds obtained by the surgery on l...
Directional Lower Porosity Harmonic maps on smooth metric measure spaces and their convergence On approximations by projections of polytopes with few facets
Inverse boundary value problem for linear Schrödinger equation in two dimensions Large liquidity expansion of super-hedging costs Dissipative perturbations for the K(n,n) Rosena...